# SDR SWIA20250527017

- Difficulty date: May 17, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N570GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10111
- Aircraft time: 41,881 hours, 31,433 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 13120H4700
- Condition: Cracked
- Location: Zone 200
- Part time: 5 hours, 6 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDSHIELD CRACKED (FLIGHT 5476 - FILED OPEN)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30176071 WITH THE FOLLOWING CORRECTIVE ACTION: "REPLACED CAPTAINS WINSHIELD IN REFERENCE TO AMM 56-11-01 AND TASK CARD 56-220-1000-SKY CAPTAINS WINDSHIELD INSTALLATION. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME."
